# SDR GLBA2013031500212

- Difficulty date: March 15, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 43,951 hours, 45,510 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 713
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND A DAMAGED FRAME AT FS 713.0  LWR AREA BETWEEN STRINGERS 17 AND ABOVE 14L.   REPAIRED IAW EO 13-120-53-005.  MAJOR REPAIR.
